# SDR UPS01436165

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 69B460601
- Part serial: 075
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT PNL SWITCH DOES NOT AGREE WITH PANEL POSITION INDICATION.  REMOVED AND REPLACED LIGHT PLATE AS PER EO B747-3350-14819, SWITCH AND LIGHT PLATE AGREE.
